Journal of Symbolic Logic

On dp-minimal ordered structures

Pierre Simon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show basic facts about dp-minimal ordered structures. The main results are: dp-minimal groups are abelian-by-finite-exponent, in a divisible ordered dp-minimal group, any infinite set has non-empty interior, and any theory of pure tree is dp-minimal.

Article information

Source
J. Symbolic Logic, Volume 76, Issue 2 (2011), 448-460.

Dates
First available in Project Euclid: 19 May 2011

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1305810758

Digital Object Identifier
doi:10.2178/jsl/1305810758

Mathematical Reviews number (MathSciNet)
MR2830411

Zentralblatt MATH identifier
1220.03037

Citation

Simon, Pierre. On dp-minimal ordered structures. J. Symbolic Logic 76 (2011), no. 2, 448--460. doi:10.2178/jsl/1305810758. https://projecteuclid.org/euclid.jsl/1305810758


Export citation